Hilbert coefficients of ideals under perturbation of an ideal


Hilbert coefficient
small perturbation
Hilbert perturbation index
Cohen-Macaulay deviation
Buchsbaum invariant
extended degree
filter regular sequence

How to Cite

Linh CH, Tan TTQ. Hilbert coefficients of ideals under perturbation of an ideal. hueuni-jns [Internet]. 2024Jun.27 [cited 2024Jul.12];133(1B):125-30. Available from: https://jos.hueuni.edu.vn/index.php/hujos-ns/article/view/7062


Let (R, m) be a noetherian local ring, J an m-primary ideal of R and
I = (f1, ..., fr) an ideal generated by a filter regular sequence f1, ..., fr of R. In this
paper, we will prove the preserve of Hilbert coefficients of R/I with respect to J
under J-adic perturbation of I, provided that J is a parameter ideal generated by a
d-sequence of R/(f1, ..., fi) for i = 1, ..., r.




  1. Srinivas V,Trivedi V. The invariance of Hilbert functions of quotients under small perturbations. J Algebra. 1996;186(1):1-19.
  2. Ma L, Quy PH, I. Smirnov. Filter regular sequence under small perturbations. Math Ann. 2020;378(1-2):243-254.
  3. Quy PH, Trung NV. When does a perturbation of the equations preserve the normal cone. Trans Amer Math Soc. 2023;376:4957-4978.
  4. Linh CH. Upper bound for Castelnuovo-Mumford regularity of associated graded modules, Comm in Algebra. 2005;33(6):1817-1831.
  5. Vasconcelos W. The homological degree of module. Trans Amer Math Soc. 1998;350:1167-1179.
  6. Trung NV. The Castelnuovo regularity of the Rees Algebra and the associated graded ring. Trans Amer Math Soc. 1998;350(7):2813-2832.
  7. Trung NV. Absolutely superficial sequences. Math Proc Camb Phil Soc. 1983;93:35-47.
Creative Commons License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

Copyright (c) 2024 Array